Arc-transitive digraphs of given out-valency and with blocks of given size

Luke Morgan, Primož Potočnik, Gabriel Verret

Research output: Contribution to journalArticle

Abstract

Given integers k and m, we construct a G-arc-transitive graph of valency k and an L-arc-transitive oriented digraph of out-valency k such that G and L both admit blocks of imprimitivity of size m.

Original languageEnglish
Pages (from-to)118-125
Number of pages8
JournalJournal of Combinatorial Theory. Series B
Volume137
DOIs
Publication statusPublished - 1 Jul 2019

    Fingerprint

Cite this